• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

A Mermin-Wagner Theorem for Gibbs States on Lorentzian Triangulations

Journal of Statistical Physics. 2013. Vol. 150. No. 4. P. 671-677.
Kelbert M., Suhov Y., Yambartsev A.

-We establish a Mermin-Wagner type theorem for Gibbs states on infinite random Lorentzian triangulation arizing in models

of quantum gravity. Such a triangulation is naturally related to the distribution of a critical Galton-Watson tree, conditional upon

non-extinction. As the vertices of the triangles we place classical spins taking values in a d-dimensional torus, with a group

action of a torus. We analyze a generated quenched Gibbs measure and establish the absense of spontaneous continuous

symmetry-breaking.